MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1002
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sensica device did not show the previous hour after 10 am even though, it was currently 1pm.It showed the previous 3 hours of output under the 10 am hour.
 
Event or Problem Description
It was reported that the sensica device did not show the previous hour after 10 am even though, it was currently 1pm.It showed the previous 3 hours of output under the 10 am hour.Per additional information received via mail on 24jun2025, they reported an issue where the device only displayed output under the 10:00 am hour, even though the patient continued producing urine for the next four hours.The data graph shows all the output from that period grouped under 10:00 am, rather than being distributed across the subsequent hours.On screen they can see the last hour listed was 9-10 am, but the time on the bottom of the screen was 2:34 pm so the device has skipped multiple hours and was compiling it all under the 2pm hour.They would try the power cycle as they mentioned, but they do think they should see if they can pull the logs to get this investigated further ¿ especially if this was not the first time, they have seen it.Per follow up information received via phone on 02jul2025, spoke with them and it was reported they were unable to provide them any assistance during the technical support call.The screen continued to not display the correct information.They were off work after that and was unable to provide any additional information.Per review of work order on 08jan2026, the floor was notified to send this device down to biomed so that biomed can obtain data logs.Biomed stated that the device did not show the previous hour after 10 am even though it was currently 1pm.It showed the previous 3 hours of output under the 10 am hour.Device was power cycled, and the device began recording the output as normal.
 
Additional Manufacturer Narrative
The reported issue was inconclusive.The root cause for the reported event was not able to be determined.Per additional information received via mail on 24jun2025, they reported an issue where the device only displayed output under the 10:00 am hour, even though the patient continued producing urine for the next four hours.The data graph shows all the output from that period grouped under 10:00 am, rather than being distributed across the subsequent hours.On screen they can see the last hour listed was 9-10am, but the time on the bottom of the screen was 2:34 pm so the device has skipped multiple hours and was compiling it all under the 2:00 pm hour.Per technical support notes in wo, the floor was notified to send the device to biomed so that biomed can obtain data logs, device was power cycled, and the device began recording the output as normal.Per follow up information received, it was reported they were unable to provide them any assistance during the technical support call.The screen continued to not display the correct information.Review of the dhr did not indicate any manufacturing nonconformance that could have caused and/or contributed to the reported event.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Based on the results of the investigation, no additional actions are needed.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22318291
Report Number1018233-2025-04890
Device Sequence Number18398095
Product Code EXS
UDI-Device Identifier00801741215773
UDI-Public(01)00801741215773(11)211112
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown